MathSciNet Relay Station
MathSciNet bibliographic data
MR2609645 03C64 (03C45 14P10)
Hasson, Assaf; Onshuus, Alf Unstable structures definable in o-minimal theories. Selecta Math. (N.S.) 16 (2010), no. 1, 121–143.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement